MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT TENDERLINK INFUSION SET; SUBCUTANEOUS INFUSION SET

ROCHE DIABETES CARE, INC. ACCU-CHEK SPIRIT TENDERLINK INFUSION SET; SUBCUTANEOUS INFUSION SET
Model Number 04541642001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Unspecified Infection (1930); Reaction, Injection Site (2442)
Date of Event 01/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event occurred outside of the united states.While this product is not sold in the united states, it is like or similar to a product marketed in the united states.
 
Event or Problem Description
The caller reported allergic reactions and infections while wearing the tenderlink cannula's.The caller reported an allergy since (b)(6) 2019, but recently got an infection.The patient reported having 3 medical procedures to drain the pus from the site.The caller reported symptoms of itching and redness at the site.Caller alleged that due to infections blood glucose levels have increased.The patient was prescribed antibiotics to treat the infection.The type of antibiotic prescribed was unknown.It is unknown how long the patient was hospitalized or if these were outpatient procedures.

Brand Name
ACCU-CHEK SPIRIT TENDERLINK INFUSION SET
Common Device Name
SUBCUTANEOUS INFUSION SET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key9699586
Report Number3011393376-2020-00588
Device Sequence Number1964492
Product Code FPA
UDI-Device Identifier05705244008656
UDI-Public05705244008656
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/09/2023
Device Model Number04541642001
Device Catalogue Number04541642001
Device Lot Number5255613
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date05/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;